# SDR UPS07149122

- Difficulty date: February 3, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Sticking
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR ARMING LEVER CATCHES APPROX 2" FROM THE DISARMED POSITION WHEN MOVING LEVER FROM ARMED TO DISARMED.  C/W FUNCTIONAL TEST NOTED TO OPERATE NORMAL IN REF TO AMM 52-10-30.  OK FOR SERVICE.
